MAUDE Adverse Event Report: 3M HEALTH CARE 3M¿ IOBAN¿ 2 ANTIMICROBIAL INCISE DRAPE; SURGICAL DRAPE

3M HEALTH CARE 3M¿ IOBAN¿ 2 ANTIMICROBIAL INCISE DRAPE; SURGICAL DRAPE
Model Number 6650EZ
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code Skin Tears (2516)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A1 -a6: not provided.B3: date of event: not provided.D4: lot number & expiration date: not available.E2-e3: it is unknown if the reporter is a health professional.G2: it is unknown if the report source is a health professional.H4: device manufacture date: not available.H10: product sample was not returned to 3m for analysis, and the lot number was not provided.Without a sample, it is not possible to perform any tests to determine if the device met specifications.Without additional information, it is not possible to determine the exact root cause of the alleged injury or whether the 3m¿ ioban¿ 2 antimicrobial incise drape was the root cause.The product instructions for use (ifu) states the drape should be applied without tension.To remove drape, gently peel back drape at 180-degree angle from the skin.During the removal process hold onto the film with the thumb and hand as close as possible to the junction of skin and adhesive film.This prevents severe stretching.
 
Event or Problem Description
A customer alleged two patient safety events of skin tears occurred with the removal of the 3m¿ ioban¿ 2 antimicrobial incise drape, 6650ez.No medical intervention was reported.

Brand Name
3M¿ IOBAN¿ 2 ANTIMICROBIAL INCISE DRAPE
Common Device Name
SURGICAL DRAPE
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144 1000
Manufacturer (Section G)
3M BROOKINGS
601 22nd ave south
po box 5227
brookings SD 57006
Manufacturer Contact
nadia battah
3m center, building 275-5w-06
2510 conway ave
st. paul, MN 55144-1000
6514612670
MDR Report Key16963825
Report Number2110898-2023-00042
Device Sequence Number12135442
Product Code KKX
UDI-Device Identifier30707387507351
UDI-Public30707387507351
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K801550
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number6650EZ
Device Catalogue Number6650EZ
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2023
Initial Report FDA Received Date05/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown